# SDR SWAA2023050343293

- Difficulty date: April 29, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 61,277 hours, 36,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY/SLIDE EMERGENCY LIGHT INOP.<[01] RELAMPED AFT ENTRY/SLIDE EMERGENCY LIGHT IAW AMM 33-51-04. OPS CHECK GOOD.
